# SDR QXEA2012081500819

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 26,454 hours, 27,450 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN LEFT OTBD FLAP T/E FORWARD ABOUT 8 INCHES.  INSPECTED AREA NO CRACKS NOTED, FOUND MISSING SEALANT.  REMOVED LOOSE SEALANT FROM SEAM APPLIED SEALANT AND ALLOWED TO CURE TO TACK FREE STATE, APPLIED SPEED TAPE IAW SL-51-001. LOCATED APPROX 36 INCHES INBD OF CANOE NR 1. RETURNED TO SERVICE.
